Approximation of common fixed points of family of asymptotically nonexpansive mappings

Eric U. Ofoedu, Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

In this paper, we introduce a new iteration process for approximation of common fixed point of countably infinite family of nonself asymptotically nonexpansive mappings in uniformly convex Banach spaces, and prove weak and strong convergence of our iteration process to a common fixed point of these operators. Our theorems extend, generalize and unify many recently announced results. Our iteration process, corollaries and methods of proof are of independent interest.

Original languageEnglish
Pages (from-to)611-624
Number of pages14
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume36
Issue number3
Publication statusPublished - Jul 18 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Approximation of common fixed points of family of asymptotically nonexpansive mappings'. Together they form a unique fingerprint.

  • Cite this